# SDR CALA0300573

- Difficulty date: October 4, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 50,464 hours, 24,437 cycles
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID BAGGAGE BIN LOWER DOOR JAMB CORRODED. A SPACER WAS FABRICATED AND INSTALLED IAW SRM 53-05.
